# SDR HEEA955943

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 5035T27G04
- Condition: Failed
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TORQUE INDICATION.
